# SDR 2008UALA02543

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 43,552 hours, 31,256 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERIOR EMERGENCY LIGHT IS INOP.  SUSPECT FAULTY LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
